# SDR HALA2008122900911

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 86,230 hours, 16,473 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OPEN, ETOPS SIGNIFICANT SYSTEM, NR 1 ENG REQUIRED 10 PTS OIL SERVICE (.366PPH).  REPAIR IN WORK.
